MathSciNet Relay Station
MathSciNet bibliographic data
MR579580 (81g:57007) 57M40 (57N30)
McMillan, D. R., Jr.; Thickstun, T. L. Open three-manifolds and the Poincaré conjecture. Topology 19 (1980), no. 3, 313–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement